MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, SECURE LOCK, 129 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, SECURE LOCK, 129 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 15244-28
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a primary plum set, clave secondary port, 2 clave y-sites, secure lock, 129 inch where it was reported that the patient was on norepinephrine, when the charge nurse attended to pump there was an alarm reading ¿back prime, air in line.¿ the nurse back primed using a syringe but cassette failed when resetting.Nurse opened the cassette and checked for air in line, but cassette failed again.The nurse was unable to troubleshoot error on the pump.There was patient involved, unknown human harm and unknown delay in critical therapy.This report captures 2 occurrences.
 
Additional Manufacturer Narrative
The device is available for evaluation, however, has not yet been received.
 
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint of 'cassette failed' could not be confirmed by investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.A lot history review could not be conducted because no lot number(s) was/were identified.

Brand Name
PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, SECURE LOCK, 129 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19262958
Report Number9615050-2024-00364
Device Sequence Number2581985
Product Code FPA
UDI-Device Identifier00887709102453
UDI-Public00887709102453
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number15244-28
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date05/07/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOREPINEPHRINE, UNK MFR.; UNSPECIFIED INFUSION PUMP, UNK MFR.
Patient SexUnknown